Academic
Publications
Global attractors for doubly nonlinear evolution equations with non-monotone perturbations

Global attractors for doubly nonlinear evolution equations with non-monotone perturbations,10.1016/j.jde.2010.10.019,Journal of Differential Equations

Global attractors for doubly nonlinear evolution equations with non-monotone perturbations   (Citations: 1)
BibTex | RIS | RefWorks Download
This paper addresses the analysis of dynamical systems generated by doubly nonlinear evolution equations governed by subdifferential operators with non-monotone perturbations in a reflexive Banach space setting. In order to construct global attractors, an approach based on the notion of generalized semiflow is employed instead of the usual semigroup approach, since solutions of the Cauchy problem for the equation might not be unique. Moreover, the preceding abstract theory is applied to a generalized Allen–Cahn equation as well as a semilinear parabolic equation with a nonlinear term involving gradients.
Journal: Journal of Differential Equations - J DIFFERENTIAL EQUATIONS , vol. 250, no. 4, pp. 1850-1875, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: